# SDR VQMA202202020002

- Difficulty date: February 2, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N102VR
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 17,040 hours, 10,259 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Actuator
- Part number: 67635051
- Part serial: 0780
- Condition: Leaking
- Location: Zone 600
- Part time: 17,040 hours, 10,259 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

UPDATE TO ADD CORRECTIVE ACTION, PART INFORMATION.  WORK PERFORMED BY 4 POINTS AERO CRS 4PTR190C: M216408: PERFORMED GVI OF SYSTEM A HYDRAULIC COMPONENTS. SYSTEM A FLUID LEVEL TANK INDICATOR, EICAS, AND EMERGENCY GEAR BLOW DOWN BOTTLE PRESSURE LOW. GROUND MAINTENANCE RUN SHOWS SYSTEM A PRESSURE AT 3000 PSI. SERVICED LANDING GEAR AND BRAKE EMERGENCY PNEUMATIC STORAGE BOTTLES TO 1850 PSI. RIGHT WING NO 3 SLAT ACTUATOR LEAKING. REMOVED RIGHT WING NO 3 SLAT ACTUATOR ASSEMBLY PN 6763505-1 SN 0780. INSTALLED NEW SLAT ACTUATOR ASSEMBLY PN 6763505-5 SN 0032. SERVICED HYDRAULIC SYSTEM A RESERVOIR. BLEED LEFT AND RIGHT BRAKE ASSEMBLIES AND HYDRAULIC SYSTEM A RESERVOIR. OPERATIONAL AND LEAK CHECK GOOD AT THIS TIME. REF CE 750 AMM 12-10-15, 12-10-16, 12-10-36, 27-80-00, 27-80-01, 29-00-00 AND 32-42-00.
